Vol. 46, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The spectra of endomorphisms of the disc algebra

Herbert Meyer Kamowitz

Vol. 46 (1973), No. 2, 433–440
Abstract

In this note the spectra of certain endomorphisms of the disc algebra A are determined. Those endomorphisms T of A given by Tf = f φ for some φ A with φ having a fixed point z0 in the open unit disc are considered and it is shown that either the spectrum σ(T) of T is the closed unit disc, or else σ(T) is the closure of { (φ(z0))n|n is a positive integer} ∪{1}.

Mathematical Subject Classification 2000
Primary: 47B37
Milestones
Received: 15 September 1971
Published: 1 June 1973
Authors
Herbert Meyer Kamowitz